# SDR AALA20170228015

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 14,516 hours, 5,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR DOES NOT OPEN/CLOSE PROPERLY.  REMOVED AND REPLACED DOOR GUIDE ARM IAW AMM 52-11-00. OPERATIONAL CHECK GOOD.
